# SDR USAA069938

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5280 · Landing Gear Doors
- Part: Beam
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WING DOOR, T/E BEAM HAS EVIDENCE OF CRACK AT LOWER CENTER.  INSTALLED ANGLE REPAIR AT THE RIGHT MAIN LANDING GEAR WING DOOR TRAILING EDGE BEAM.  MATERIAL USED, 4130 STEEL, .125 INCH, 2 INCH BY 12 INCH.  REPAIR ACCOMPLISHED IAW AVITAS EA 99AVHM.007R0-1.  (M)
